MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY BROADWAY 8 .084IN ID X132CM-US; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY BROADWAY 8 .084IN ID X132CM-US; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Catalog Number BRW084132-01
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the catheter (subject device) was used in the medical procedure.However, the physician noted that the clot could not be pulled, on inspection the proximal of the subject catheter was noted to be kinked.The physician believed that air was being pulled out through an opening in the kink.Thus, the subject device was replaced and the procedure was completed.No clinical consequences were reported to the patient.

Brand Name
BROADWAY 8 .084IN ID X132CM-US
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24553657
Report Number3012931345-2026-00045
Device Sequence Number21215379
Product Code QJP
UDI-Device Identifier07613327624106
UDI-Public(01)07613327624106(17)271012(10)0001077730
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K241768
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBRW084132-01
Device Lot Number0001077730
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IMPERATIVE CARE DUO PORT PUMP (NON-STRYKER).; ZOOM 55 CATHETERS (NON-STRYKER).
Patient SexUnknown